# SDR COMA9610169

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2722 · Rudder Actuator
- Part: Eccentric Shaft
- Part number: 12048563001
- Condition: Sheared
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 INSPECTION, FOUND RUDDER ECCENTRIC SHAFT TO BE SHEARED JUST ABOVE SPLINED SHAFT.  INSTALLED SERVICEABLE (P/N 120-48563-001) AND RETURNED AIRCRAFT TO SERVICE.  ECCENTRIC SHAFT AND FAIL-SAFE PIN SENT TO EMBRAER FOR ANALYSIS.
